La fibre de Milnor d’un lissage -Gorenstein d’une singularité de Wahl est une boule d’homologie rationelle . Si est une surface de type général polarisée canoniquement, l’ensemble des entiers pour lesquels il existe un plongement symplectique de dans est borné. Dans cet article, nous montrons comment construire une suite non-bornée de boules d’homologie rationnelles plongées symplectiquement dans des surfaces de type général munies de formes symplectiques non-canoniques. Ces plongements proviennent de la théorie de Mori sur les flips, mais nous les interprétons en termes de structures presque toriques et de mutations de polygones. Un flip de surfaces tel que ceux étudiés par Hacking, Tevelev et Urzúa peut être décomposé en une succession de mutations de structure presque torique et de déformations de la forme symplectique.
The Milnor fibre of a -Gorenstein smoothing of a Wahl singularity is a rational homology ball . For a canonically polarised surface of general type , it is known that there are bounds on the number for which admits a symplectic embedding into . In this paper, we give a recipe to construct unbounded sequences of symplectically embedded into surfaces of general type equipped with non-canonical symplectic forms. Ultimately, these symplectic embeddings come from Mori’s theory of flips, but we give an interpretation in terms of almost toric structures and mutations of polygons. The key point is that a flip of surfaces, as studied by Hacking, Tevelev and Urzúa, can be formulated as a combination of mutations of an almost toric structure and deformation of the symplectic form.
Révisé le :
Accepté le :
Première publication :
Publié le :
Keywords: Singularities, MMP, symplectic geometry, almost toric manifolds
Mot clés : Singularités, MMP, géométrie symplectique, variétés presque toriques
Evans, Jonathan D. 1 ; Urzúa, Giancarlo 2
@article{AIF_2021__71_5_1807_0, author = {Evans, Jonathan D. and Urz\'ua, Giancarlo}, title = {Antiflips, mutations, and unbounded symplectic embeddings of rational homology balls}, journal = {Annales de l'Institut Fourier}, pages = {1807--1843}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {71}, number = {5}, year = {2021}, doi = {10.5802/aif.3429}, language = {en}, url = {https://aif.centre-mersenne.org/articles/10.5802/aif.3429/} }
TY - JOUR AU - Evans, Jonathan D. AU - Urzúa, Giancarlo TI - Antiflips, mutations, and unbounded symplectic embeddings of rational homology balls JO - Annales de l'Institut Fourier PY - 2021 SP - 1807 EP - 1843 VL - 71 IS - 5 PB - Association des Annales de l’institut Fourier UR - https://aif.centre-mersenne.org/articles/10.5802/aif.3429/ DO - 10.5802/aif.3429 LA - en ID - AIF_2021__71_5_1807_0 ER -
%0 Journal Article %A Evans, Jonathan D. %A Urzúa, Giancarlo %T Antiflips, mutations, and unbounded symplectic embeddings of rational homology balls %J Annales de l'Institut Fourier %D 2021 %P 1807-1843 %V 71 %N 5 %I Association des Annales de l’institut Fourier %U https://aif.centre-mersenne.org/articles/10.5802/aif.3429/ %R 10.5802/aif.3429 %G en %F AIF_2021__71_5_1807_0
Evans, Jonathan D.; Urzúa, Giancarlo. Antiflips, mutations, and unbounded symplectic embeddings of rational homology balls. Annales de l'Institut Fourier, Tome 71 (2021) no. 5, pp. 1807-1843. doi : 10.5802/aif.3429. https://aif.centre-mersenne.org/articles/10.5802/aif.3429/
[1] Symplectic fillings of links of quotient surface singularities, Nagoya Math. J., Volume 207 (2012), pp. 1-45 corrigendum in ibid. 225 (2017), p. 207-212 | DOI | MR | Zbl
[2] Markov numbers and Lagrangian cell complexes in the complex projective plane, Geom. Topol., Volume 22 (2018) no. 2, pp. 1143-1180 | DOI | MR | Zbl
[3] Bounds on Wahl singularities from symplectic topology, Algebr. Geom., Volume 7 (2020) no. 1, pp. 59-85 | DOI | MR | Zbl
[4] The diversity of symplectic Calabi–Yau 6-manifolds, J. Topol., Volume 6 (2013) no. 3, pp. 644-658 | DOI | MR | Zbl
[5] Mutations of potentials (2010) (preprint IPMU, 10-0100)
[6] Flipping surfaces, J. Algebr. Geom., Volume 26 (2017) no. 2, pp. 279-345 | DOI | MR | Zbl
[7] Bounds on Embeddings of Rational Homology Balls in Symplectic 4-manifolds (2013) (https://arxiv.org/abs/1307.4321)
[8] Smooth embeddings of rational homology balls, Topology Appl., Volume 161 (2014), pp. 386-396 | DOI | MR | Zbl
[9] A simply connected surface of general type with and , Invent. Math., Volume 170 (2007) no. 3, pp. 483-505 | DOI | MR | Zbl
[10] The symplectic topology of some rational homology balls, Comment. Math. Helv., Volume 89 (2014) no. 3, pp. 571-596 | DOI | MR | Zbl
[11] On symplectic fillings of lens spaces, Trans. Am. Math. Soc., Volume 360 (2008) no. 2, pp. 765-799 | DOI | MR | Zbl
[12] Quadratic functions and smoothing surface singularities, Topology, Volume 25 (1986) no. 3, pp. 261-291 | DOI | MR | Zbl
[13] On semistable extremal neighborhoods, Higher dimensional birational geometry (Kyoto, 1997) (Advanced Studies in Pure Mathematics), Volume 35, Mathematical Society of Japan, 2002, pp. 157-184 | DOI | MR | Zbl
[14] Symplectic topology of integrable Hamiltonian systems. II. Topological classification, Compos. Math., Volume 138 (2003) no. 2, pp. 125-156 | DOI | MR | Zbl
[15] Equivariant embeddings of rational homology balls, Q. J. Math, Volume 69 (2018) no. 3, pp. 1101-1121 | DOI | MR | Zbl
[16] Smoothly embedded rational homology balls, J. Korean Math. Soc., Volume 53 (2016) no. 6, pp. 1293-1308 | DOI | MR | Zbl
[17] Rational homology balls in 2-handlebodies, Bull. Korean Math. Soc., Volume 54 (2017) no. 6, pp. 1927-1933 | MR | Zbl
[18] A boundary divisor in the moduli spaces of stable quintic surfaces, Int. J. Math., Volume 28 (2017) no. 4, 1750021, 61 pages | DOI | MR | Zbl
[19] Optimal bounds for T-singularities in stable surfaces, Adv. Math., Volume 345 (2019), pp. 814-844 | DOI | MR | Zbl
[20] Integrable systems, symmetries, and quantization, Lett. Math. Phys., Volume 108 (2018) no. 3, pp. 499-571 | DOI | MR | Zbl
[21] Generalized symplectic rational blowdowns, Algebr. Geom. Topol., Volume 1 (2001), pp. 503-518 | DOI | MR | Zbl
[22] Four dimensions from two in symplectic topology, Topology and geometry of manifolds (Athens, GA, 2001) (Proceedings of Symposia in Pure Mathematics), Volume 71, American Mathematical Society, 2003, pp. 153-208 | DOI | MR | Zbl
[23] Identifying neighbors of stable surfaces, Ann. Sc. Norm. Super. Pisa, Cl. Sci., Volume 16 (2016) no. 4, pp. 1093-1122 | MR | Zbl
[24] On semi-global invariants for focus-focus singularities, Topology, Volume 42 (2003) no. 2, pp. 365-380 | DOI | MR | Zbl
[25] Smoothings of normal surface singularities, Topology, Volume 20 (1981) no. 3, pp. 219-246 | DOI | MR | Zbl
Cité par Sources :